# SDR DALA13069839209

- Difficulty date: December 1, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N909DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53389
- Aircraft time: 49,192 hours, 26,025 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Chafed
- Location: Bs 1204
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD SEAT TRACK, BS 1204, CHAFED.  FOUND AREA TO BE OUT OF LIMITS.  REMOVED AND REPLACED IAW SRM 53-40-01, FIG 6 AND 53-00-01.
